# SDR DALA2023112109566

- Difficulty date: October 1, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 88,309 hours, 14,982 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 2R LIGHT INOP AT F/A PANEL. CORRECTIVE ACTION: ADJUSTMENT AND TEST, AFTER OPS CHECK GOOD, OK FOR SVC. REMOVED PLACARD. REMOVED FROM MEL LIST. (0070452)
